Academic Journals Database
Disseminating quality controlled scientific knowledge

Deviation of the Variances of Classical Estimators and Negative Integer Moment Estimator from Minimum Variance Bound with Reference to Maxwell Distribution

Author(s): G. R. Pasha | Muhammad Aslam | Muhammad Javed

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 2;
Issue: 2;
Date: 2006;
Original page

In this paper, we present that how much the variances of the classical estimators, namely, maximum likelihood estimator and moment estimator deviate from the minimum variance bound while estimating for the Maxwell distribution. We also sketch this difference for the negative integer moment estimator. We note the poor performance of the negative integer moment estimator in the said consideration while maximum likelihood estimator attains minimum variance bound and becomes an attractive choice.
Why do you need a reservation system?      Affiliate Program